Post Edited (PAlady) : 6/28/2009 12:00:37 PM (GMT-6)
Chronic Pain Moderator
Dx-Gallstones at age 14 that caused Fibromyalgia in 1998. Chronic Pancreatitis at age 15 from Pancreatic Divisum. Fell down cement basement stairs on my bottom in 2001. Got severe migraines after the epidural from my 2nd childbirth in 2002. Was rear-ended by a lady doing 55mph in 2004 then 2 months later rolled my car down a hill and did even more damage to my back. Depression caused by having chronic pain. Asthma from allergies.
meds- Suboxone for pain, Cymbalta for pain and depression, Lyrica for pain and migraines, Imitrex for migraines, Ibprofen for migraines, Ventolin Albuterol inhaler for asthma. Phenergan for nausea, Seroquel for sleep.
"I know God will not give me anything I can't handle. I just wish that He didn't trust me so much." -Mother Teresa
I have been on pain meds over a year now. Whenever I chose to stop taking them is only when the pain is at a minimum. It does happen on occasion for short periods of time. Maybe a week at the most. During this time I have never had withdrawl symptoms. My doctor feels this is cuz I don't have an addiction personality. Ya right tell that to me when I play online poker...
If by freak chance I run out of pain meds I don't experience withdrawls more like pain from H*LL
Everybody is different. Also every med is different. Who knows in two years I might have withdrawl issues. But for now I'm safe.
I hope you find some answers in all our posts.
Hi Jennca 23,
I am not sure what is causing you nausea, it could and probably is a combination of things. withdrawel from opiates could very well be a part of it, and I know exactly how you feel about hospitals and doctors, they all tell you the same thing, they don't know whats wrong and most times don't care, but I digress. All I can tell you is what I have went through. I went through withdrawel symtoms after my first back surgery, my doctor had me on Percocet & Oxycontin. When I decided I didn't want to take any more pills (which was a very bad idea!) I flushed all the pills down the toilet and within six hours started to go through withdrawels. I hurt all over, I had the chills, I was sweating, I had tremors, I threw up, I had a massive headache and that was just the first day, it lasted two whole weeks, and I have never touched Oxycontin again. My doctor has me on high doses of percocet, because I am allergic to morphine. It sounds to me like you have a whole slew of problems, so I hope this helps, take care of your self and try to make the best of it.
I hate Boats!!!!
Post Lamenectomy Syndrome, Spinal Stenosis, DDD....
1999 Hemi Lamenectomy/2005 Spinal Fusion(L4-S1)
Methadone 120 mg. a day/15 mg. Oxycodone as needed(up to 4 x a day)
High Blood Pressure: Lisinopril HCTZ 10 mg. daily
Type 2 Diabetes: (March 16, 2009)
Metformin HCL ER 1000 mg. at night..Glipizide 10mg. 2X in the morning
Lantus 20 units at bedtime with Solostar Pen